# SDR SIMA200429804

- Difficulty date: October 15, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1451721009
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, THE FORWARD DIGITAL AT FRAME 16 WAS FOUND CORRODED.  BLENDED THE CORRODED AREA AND PERFORMED NDT INSPECTION.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW SRM.  (SW21200501190)
